# SDR WIB2002F00003

- Difficulty date: April 26, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N78PR
- Make and model: Lear 31A
- Aircraft serial: 090
- Engine: Garrtt TFE731*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Relief Valve
- Part number: 660020756
- Part serial: 33A0112
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD OPEN SAFETY VALVE AT 9.4, FOUND PRESSURE DIFFERENTIAL RELIEF VALVE OPENING TOO SOON.
